Publications with M. Malliaris

All publications by Maryanthe Malliaris and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:978 Malliaris, M., & Shelah, S. (2014). Regularity lemmas for stable graphs. Trans. Amer. Math. Soc., 366(3), 1551–1585. arXiv: 1102.3904 DOI: 10.1090/S0002-9947-2013-05820-5 MR: 3145742
Sh:996 Malliaris, M., & Shelah, S. (2015). Constructing regular ultrafilters from a model-theoretic point of view. Trans. Amer. Math. Soc., 367(11), 8139–8173. arXiv: 1204.1481 DOI: 10.1090/S0002-9947-2015-06303-X MR: 3391912
Sh:997 Malliaris, M., & Shelah, S. (2014). Model-theoretic properties of ultrafilters built by independent families of functions. J. Symb. Log., 79(1), 103–134. arXiv: 1208.2579 DOI: 10.1017/jsl.2013.28 MR: 3226014
Sh:998 Malliaris, M., & Shelah, S. (2016). Cofinality spectrum theorems in model theory, set theory, and general topology. J. Amer. Math. Soc., 29(1), 237–297. arXiv: 1208.5424 DOI: 10.1090/jams830 MR: 3402699
Sh:999 Malliaris, M., & Shelah, S. (2013). A dividing line within simple unstable theories. Adv. Math., 249, 250–288. arXiv: 1208.2140 DOI: 10.1016/j.aim.2013.08.027 MR: 3116572
Sh:1009 Malliaris, M., & Shelah, S. (2015). Saturating the random graph with an independent family of small range. In A. Hirvonen, M. Kesala, J. Kontinen, R. Kossak, & A. Villaveces, eds., Logic Without Borders: Essays on Set Theory, Model Theory, Philosophical Logic and Philosophy of Mathematics, Berlin, Boston: De Gruyter, pp. 319–337. arXiv: 1208.5585 DOI: 10.1515/9781614516873.319
Sh:1030 Malliaris, M., & Shelah, S. (2016). Existence of optimal ultrafilters and the fundamental complexity of simple theories. Adv. Math., 290, 614–681. arXiv: 1404.2919 DOI: 10.1016/j.aim.2015.12.009 MR: 3451934
Sh:1050 Malliaris, M., & Shelah, S. (2018). Keisler’s order has infinitely many classes. Israel J. Math., 224(1), 189–230. arXiv: 1503.08341 DOI: 10.1007/s11856-018-1647-7 MR: 3799754
Sh:1051 Malliaris, M., & Shelah, S. (2017). Model-theoretic applications of cofinality spectrum problems. Israel J. Math., 220(2), 947–1014. arXiv: 1503.08338 DOI: 10.1007/s11856-017-1526-7 MR: 3666452
Sh:1069 Malliaris, M., & Shelah, S. (2017). Open problems on ultrafilters and some connections to the continuum. In Foundations of mathematics, Vol. 690, Amer. Math. Soc., Providence, RI, pp. 145–159. MR: 3656310
Sh:1070 Malliaris, M., & Shelah, S. (2016). Cofinality spectrum problems: the axiomatic approach. Topology Appl., 213, 50–79. DOI: 10.1016/j.topol.2016.08.019 MR: 3563070
Sh:1124 Malliaris, M., & Shelah, S. (2019). A new look at interpretability and saturation. Ann. Pure Appl. Logic, 170(5), 642–671. arXiv: 1709.04899 DOI: 10.1016/j.apal.2019.01.001 MR: 3926500
Sh:1140 Malliaris, M., & Shelah, S. (2020). An example of a new simple theory. In Trends in set theory, Vol. 752, Amer. Math. Soc., [Providence], RI, pp. 121–151. arXiv: 1804.03254 DOI: 10.1090/conm/752/15133 MR: 4132104
Sh:1149 Malliaris, M., & Shelah, S. (2022). A separation theorem for simple theories. Trans. Amer. Math. Soc., 375(2), 1171–1205. arXiv: 1810.09604 DOI: 10.1090/tran/8513 MR: 4369245
Sh:1167 Malliaris, M., & Shelah, S. (2021). Keisler’s order is not simple (and simple theories may not be either). Adv. Math., 392, Paper No. 108036, 94. arXiv: 1906.10241 DOI: 10.1016/j.aim.2021.108036 MR: 4319768
Sh:1206 Malliaris, M., & Shelah, S. New simple theories from hypergraph sequences. Model Theory. To appear. arXiv: 2108.05526
Sh:1218 Malliaris, M., & Shelah, S. (2024). Some simple theories from a Boolean algebra point of view. APAL, (175). arXiv: 2108.05314 DOI: 10.106/j.apal.2023.103345
Sh:1221 Malliaris, M., & Shelah, S. (2023). Shearing in some simple rank one theories. Israel J. Math. arXiv: 2109.12642 MR: 4682926
Sh:1222 Malliaris, M., & Shelah, S. The Turing degrees and Keisler’s order. J. Symbolic Logic. To appear. DOI: 10.1017/jsl.2022.63
Sh:E74 Malliaris, M., & Shelah, S. (2013). General topology meets model theory, on \mathfrak p and \mathfrak t. Proc. Natl. Acad. Sci. USA, 110(33), 13300–13305. DOI: 10.1073/pnas.1306114110 MR: 3105597
Sh:E98 Malliaris, M., & Shelah, S. (2021). Notes on the stable regularity lemma. Bull. Symb. Log., 27(4), 415–425. arXiv: 2012.09794 DOI: 10.1017/bsl.2021.69 MR: 4386783